# SDR AMTA200401029

- Difficulty date: August 11, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Mgl Strut
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MSG L STRUT OVERHEAT DET 1 DISPLAYED.  PERFORMED FIM 26-12-00, BLOCK 1 NO DEFECTS NOTED.  (M)
